Alert archive / Tennessee / River Flood Advisories in 2011
River Flood Advisory 43, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Apr 27, 2011, 10:00 PM CDT for Bedford County, Tennessee. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2011, 10:00 PM CDT (03:00 UTC)
- Expired
- Apr 28, 2011, 5:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
County Bedford County, TN
The river
Written for the forecast point Wartrace Creek at Wartrace (WRTT1).
- Action stage
- 9 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03597590, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Apr 27, 8:56 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Apr 27, 8:56 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 856 PM CDT WED APR 27 2011 .MESOSCALE UPDATE... WILL ISSUE ZONE FORECAST UPDATE SHORTLY. SEVERE WEATHER THREAT IS OVER FOR WEST HALF OF MIDDLE TN. GOOD DRYING NOTED ON WATER VAPOR IMAGERY. ALSO...RAPID DROP IN PRECIPITATION EFFICIENCIES MEANS DEEPER MOISTURE HAS MOVED EAST AND ONLY NOW REMAINS OVER EAST PART OF THE MID STATE. WILL ALSO DROP FLASH FLOOD WATCH ALL AREAS...AS CONVECTION WHERE IT STILL IS OCCURRING IS GRADUALLY DIMINISHING. COLD FRONT WILL MOVE THROUGH THE NASHVILLE AREA PROBABLY AROUND 10 PM CDT. && .PREV DISCUSSION... /ISSUED 639 PM CDT WED APR 27 2011/ UPDATE...FOR 00Z TAFS. AVIATION... WIDESPREAD SHOWERS AND STORMS BRIEFLY BRINGING VSBYS/CEILINGS DOWN TO MVFR/IFR WILL DISSIPATE OVERNIGHT BUT CEILINGS MAY STAY LOW PERIODICALLY THRU 12Z-14Z. AFT THAT TIME...VFR CONDITIONS EXPECTED BNA/CSV THRU 00Z FRI. WINDS WILL BECOMING GUSTY AT TIMES. PREV DISCUSSION... /ISSUED 348 PM CDT WED APR 27 2011/ DISCUSSION... SIGNIFICANT ONGOING WEATHER EVENT EXPECTED TO WRAP UP OVERNIGHT AS FRONTAL BOUNDARY PASSES. FRONT CURRENTLY ACROSS EASTERN AR/LA WILL MOVE EAST AS SFC LOW MOVES RAPIDLY INTO SOUTHERN IL BY 00Z. IN THE MEANTIME THERMODYNAMIC PARAMETERS REMAIN ON THE VERY HIGH END ALTHOUGH SFC BASED INSTABILITY NOT RECOVERED TOO WELL. WELL DEFINED WARM FRONT ACROSS NORTH AL HOWEVER EXPECTED TO LIFT NORTH AND RECHARGED SFC BASED JUICE. THIS WILL LEAVE AREA IN VERY HIGH CHANCE FOR SEVERE THUNDERSTORMS AND ISO TORNADOES THRU MIDNIGHT OR SO...ENDING EAST. PLAN ON KILLING WIND ADVISORY. FRONT PASSES BNA LATE THIS EVENING AND CSV JUST AFTER MIDNIGHT. WIDESPREAD SHOWERS/STORMS WILL DECREASE OVERNIGHT AS BIGTIME DRYING SLIDES IN BEHIND FRONT. WHILE SEVERE STORMS/SHORT-FUSE FLOODING WILL END...RIVERS/CREEKS WILL REMAIN NEAR OR ABOVE FLOOD WELL INTO SATURDAY...ESPECIALLY AROUND BNA AND WEST WHERE 5 TO 7 INCHES OF RAIN FELL THROUGHOUT THE LAST 2-3 DAYS. ON THU...DRY WX EXPECTED TO RETURN AREA-WIDE BUT SHARP UPPER TROF SLIDING BY THU NIGHT MAY BRING A FEW SHOWERS TO THE EXTREME NORTH BUT THATS ABOUT IT. ON FRI...ML/UL RIDGE FINALLY TAKES HOLD LATE... COMBINING WITH SFC/LL HIGHS. THESE FEATURES PRETTY MUCH RULE THRU SAT NIGHT...WITH NEXT FRONTAL BOUNDARY SETTING UP ACROSS THE MS RIVER VALLEY TOWARD 12Z SUN. A FEW STORMS MAY SPILL INTO THE EXTREME NORTHWEST BEFORE 12Z BUT THE MAIN AFFECTS WILL BE FELT MORE-SO SUN THRU MON AS THIS FRONTAL BOUNDARY PASSES. FRONT PASSING WITH GOOD BIT OF INSTABILITY AND A DECENT TRAILING UL TROF. EXPECT AT LEAST SCT TSTORMS THRU THAT PERIOD. THINGS CLEAR OUT MONDAY RETURNING DRY WEATHER...HOLDING INTO MID- LATE WEEK. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && STEIGERWALDT
Hazardous weather outlook, Apr 27, 4:47 AM CDT, 17 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 447 AM CDT WED APR 27 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-281000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 447 AM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN MIDDLE TENNESSEE TODAY AND THIS EVENING. A MODERATE RISK EXISTS OVER MOST OF THE REMAINDER OF THE MID STATE. LONG TRACKED STRONG TO VIOLENT TORNADOES ARE POSSIBLE TODAY AND THIS EVENING... ALONG WITH DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL. HEAVY RAINFALL WILL LIKELY CAUSE SOME AREA CREEKS, STREAMS AND RIVERS TO REACH...OR APPROACH...FLOOD STAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS WILL BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Apr 27, 7:10 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
710 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG 8 SE MANCHESTER 35.39N 85.98W
04/27/2011 COFFEE TN LAW ENFORCEMENT
TREES BLOWN IN THE HILLSBORO COMMUNITY.
&&
JLMSpecial weather statement, Apr 27, 7:17 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 717 PM CDT WED APR 27 2011 TNZ064-065-078-080-280045- DEKALB-VAN BUREN-WARREN-WHITE- 717 PM CDT WED APR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...VAN BUREN...WARREN AND WHITE COUNTIES... AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MCMINNVILLE...MOVING NORTHEAST AT 65 MPH. HALF INCH SIZE HAIL HAS BEEN REPORTED WITH THIS STORM. WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. 21
Local storm report, Apr 27, 7:18 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
718 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL MCMINNVILLE 35.69N 85.78W
04/27/2011 E0.50 INCH WARREN TN LAW ENFORCEMENT
DIME SIZE HAIL REPORTED NEAR MCMINNVILLE.
&&
JLMLocal storm report, Apr 27, 7:38 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
738 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG MCMINNVILLE 35.69N 85.78W
04/27/2011 WARREN TN LAW ENFORCEMENT
SEVERAL REPORTS OF TREES BLOWN DOWN. ONE TREE ON A HOUSE.
&&
JLMLocal storm report, Apr 27, 7:40 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
740 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLOOD MCMINNVILLE 35.69N 85.78W
04/27/2011 WARREN TN LAW ENFORCEMENT
SHERIFFS OFFICE REPORTS SEVERAL STREETS FLOODED.
&&
JLMLocal storm report, Apr 27, 9:06 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
906 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 AM TSTM WND DMG 2 E ALLARDT 36.38N 84.85W
04/27/2011 FENTRESS TN EMERGENCY MNGR
MULTIPLE TREES BLOWN DOWN...ONE ON A HOUSE TRAPPING A
WOMAN INSIDE. ONE QUARTER OF PEOPLE IN EASTERN FENTRESS
COUNTY ARE STILL WITHOUT POWER.
1037 AM TORNADO 6 S LAWRENCEBURG 35.16N 87.34W
04/27/2011 LAWRENCE TN TRAINED SPOTTER
TORNADO WITH DAMAGE ON PURCELL LANE IN LEOMA
1108 AM TSTM WND DMG 4 SW LEWISBURG 35.41N 86.84W
04/27/2011 MARSHALL TN TRAINED SPOTTER
NEW LAKE ROAD NEAR JORGENSEN LANE...70 MPH
WINDS...QUARTER-SIZE HAIL...3 TREES LIFTED OUT OF THE
GROUND
1113 AM FLASH FLOOD 3 N LAWRENCEBURG 35.29N 87.34W
04/27/2011 LAWRENCE TN AMATEUR RADIO
NORTHBOUND HIGHWAY 43 BLOCKED BY WATER NORTH OF
LAWRENCEBURG.
1151 AM FLASH FLOOD 7 S LAWRENCEBURG 35.14N 87.34W
04/27/2011 LAWRENCE TN EMERGENCY MNGR
PEOPLE TRAPPED IN A HOME BY FLOOD WATERS ALONG HWY 98 IN
THE CENTERPOINT COMMUNITY.
1240 PM HAIL MANCHESTER 35.47N 86.08W
04/27/2011 E1.00 INCH COFFEE TN TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED IN THE CITY OF MANCHESTER.
0106 PM TSTM WND DMG GRUETLI-LAAGER 35.37N 85.64W
04/27/2011 GRUNDY TN PUBLIC
TREES AND POWER LINES BLOWN DOWN IN THE COALMONT...
GRUETLI-LAAGER AND PALMER AREAS.
0106 PM HAIL PALMER 35.36N 85.57W
04/27/2011 E1.00 INCH GRUNDY TN PUBLIC
0201 PM HAIL LEWISBURG 35.45N 86.79W
04/27/2011 E0.50 INCH MARSHALL TN TRAINED SPOTTER
0357 PM TORNADO 8 S LAWRENCEBURG 35.13N 87.34W
04/27/2011 LAWRENCE TN LAW ENFORCEMENT
LAW ENFORECEMENT CONFIRMS TORNADO GLENDALE ROAD AND HWY
98 S OF LEOMA.
0410 PM HAIL 7 SE ALLARDT 36.31N 84.79W
04/27/2011 E0.50 INCH FENTRESS TN TRAINED SPOTTER
SPOTTER REPORTED DIME SIZE HAIL.
0425 PM FUNNEL CLOUD 2 E PULASKI 35.20N 87.00W
04/27/2011 GILES TN TRAINED SPOTTER
SPOTTER RPT OF TWO FUNNELS CLOUDS. ONE POSSIBLE
TOUCHDOWN.
0442 PM HAIL 4 SE NASHVILLE 36.13N 86.73W
04/27/2011 E0.50 INCH DAVIDSON TN PUBLIC
DIMNE SIZE HAIL REPORTED AT I24 AND BRILEY PARKWAY.
0445 PM TSTM WND DMG 5 SW CROSSVILLE 35.90N 85.10W
04/27/2011 CUMBERLAND TN LAW ENFORCEMENT
TREES BLOWN DOWN ON POWER LINES NEAR LAKE TANSI.
0500 PM FLASH FLOOD 5 SW MURFREESBORO 35.80N 86.46W
04/27/2011 RUTHERFORD TN TRAINED SPOTTER
HIGHWAY 99 NEAR ROCKVALE FLOODED WITH 8-9 INCHES OF WATER
OVER THE ROADWAY.
0503 PM HAIL 7 SW ALLARDT 36.31N 84.97W
04/27/2011 E1.00 INCH FENTRESS TN TRAINED SPOTTER
QUARTER SIZE OF HAIL REPORTED
0504 PM TSTM WND DMG 5 SSW CROSSVILLE 35.88N 85.07W
04/27/2011 CUMBERLAND TN EMERGENCY MNGR
EMERGENCY MANAGERS OFFICE REPORTS MULTIPLE TREES DOWN,
SOME ON DRIVEWAYS AND ONE ON A HOUSE. POWER LINES DOWN AS
WELL. COMMUNITY OF TANSI.
0504 PM LIGHTNING 5 SSW CROSSVILLE 35.88N 85.07W
04/27/2011 CUMBERLAND TN EMERGENCY MNGR
LIGHTNING STRUCK A HOUSE IN TANSI. RPT BY EMERGENCY MGR
OFFICE.
0504 PM FLOOD 7 SE NASHVILLE 36.10N 86.70W
04/27/2011 DAVIDSON TN AMATEUR RADIO
STREETS FLOODED IN DAVIDSON COUNTY AT CITURS AND TAMPA
DRIVES.
0510 PM FLOOD LAWRENCEBURG 35.25N 87.34W
04/27/2011 LAWRENCE TN LAW ENFORCEMENT
HIGHWAY 64 FLOODED NEAR LAWRENCEBURG.
0530 PM HAIL 4 ESE TULLAHOMA 35.35N 86.15W
04/27/2011 E0.50 INCH FRANKLIN TN LAW ENFORCEMENT
DIME SIZE HAIL REPORTED ON HIGHWAY 127 SOUTHEAST OF
TULLAHOMA.
0545 PM HAIL 4 S HOHENWALD 35.49N 87.56W
04/27/2011 E0.88 INCH LEWIS TN LAW ENFORCEMENT
NICKEL SIZE HAIL REPORTED NEAR GRINDER CREEK ROAD AND
HIGHWAY 99.
0550 PM TSTM WND DMG TRACY CITY 35.26N 85.75W
04/27/2011 GRUNDY TN LAW ENFORCEMENT
TREES BLOWN DOWN IN SEVERAL AREAS NEAR TRACY CITY. ONE
TREE FELL ON A HOUSE.
0555 PM TSTM WND DMG 4 E TULLAHOMA 35.37N 86.14W
04/27/2011 COFFEE TN LAW ENFORCEMENT
TREES BLOWN DOWN AND POWER LINES DOWN.
0645 PM FLOOD 5 S WATERTOWN 36.03N 86.14W
04/27/2011 WILSON TN PUBLIC
ROAD FLOODED AT INTERSECTION OF STATESVILLE ROAD AND
GREENVALE ROAD.
0653 PM TSTM WND DMG 8 SE MANCHESTER 35.39N 85.98W
04/27/2011 COFFEE TN LAW ENFORCEMENT
TREES BLOWN IN THE HILLSBORO COMMUNITY.
0715 PM HAIL MCMINNVILLE 35.69N 85.78W
04/27/2011 E0.50 INCH WARREN TN LAW ENFORCEMENT
DIME SIZE HAIL REPORTED NEAR MCMINNVILLE.
0730 PM FLOOD MCMINNVILLE 35.69N 85.78W
04/27/2011 WARREN TN LAW ENFORCEMENT
SHERIFFS OFFICE REPORTS SEVERAL STREETS FLOODED.
0730 PM TSTM WND DMG MCMINNVILLE 35.69N 85.78W
04/27/2011 WARREN TN LAW ENFORCEMENT
SEVERAL REPORTS OF TREES BLOWN DOWN. ONE TREE ON A HOUSE.
&&
04The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:04 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Warren | 47 min |
| Apr 27, 7:26 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Fentress, Overton, Putnam, Van Buren and 2 more | 34 min |
| Apr 27, 7:37 PM CDT | Severe Thunderstorm Warning | OHX | Grundy | 38 min |
| Apr 27, 7:42 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 63 min |
| Apr 27, 7:45 PM CDT | River Flood Warning | OHX | Decatur, Hardin, Perry, Wayne | 11 days |
| Apr 27, 8:48 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 12 min |
| Apr 27, 8:55 PM CDT | River Flood Warning | OHX | Maury | 67 hr |
| Apr 27, 8:55 PM CDT | River Flood Warning | OHX | Giles | 12 hr |
| Apr 27, 8:55 PM CDT | River Flood Warning | OHX | Giles | 22 hr |
| Apr 27, 9:14 PM CDT | River Flood Advisory | OHX | Davidson, Williamson | 25 hr |
| Apr 27, 9:14 PM CDT | River Flood Advisory | OHX | Williamson | 22 hr |
Nearby
River Flood Advisories in Tennessee, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.